# SDR AALA20170919016

- Difficulty date: September 19, 2017
- Submitted: September 22, 2017
- Operation: Air carrier
- Aircraft: N973AN
- Make and model: Boeing 737823
- Aircraft serial: 29548
- Aircraft time: 48,623 hours, 19,760 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning System
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY DECLARED.  DFW-SFO FLIGHT RETURNED TO DFW ACCOUNT NR 3 FLAP STUCK IN TRANSIT AFTER TAKEOFF.  FIRST CYCLE OF FLAPS RAISED SLAT, 2 MINUTES LATER THE LIGHT CAME ON AGAIN AND WOULD NOT RESET.  OVERWEIGHT LANDING UNEVENTFUL.  ACCOMPLISHED BITE RESET AND TEST OF THE FLAP/SLAT ELECTRONICS UNIT PER FIM 27-88-00.  INTERMITTENT FAULT WITH NO HISTORY.
